Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Labovskiy2014

Наименование публикации:Labovskiy2014Авторы:Лабовский С. М. 
Mário Frengue Getimane
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:ДаЯзык издания:АнглийскийГод издания:2014Страна издания: Соединенные Штаты Наименование журнала или сборника:Boundary Value ProblemsНомер журнала (с указанием года):2014:102Наименование издательства:SpringerКод ISSN или ISBN:1687-2770Количество страниц:18Количество печатных листов:1,2Индексация:Scopus,
Web of Science
Библиографическая ссылка:S. Labovskiy, M.F.Getimane. On discreteness of spectrum and positivity of the Green’s function for a second order functional-differential operator on semiaxis. Boundary Value Problems, 2014(102):1–18, 2014.Аннотация (реферат):

​​​​We study conditions of discreteness of spectrum of the operator defined by

Lu = – 1

ρ(x)u′′(x) – R

0 u(s) dsr(x, s), x [0,). The operator has two singularities at the

ends of the interval (0,). The second question is positivity of solutions of the

equation Lu = f under boundary conditions u(0) = 0, u() = 0. The used abstract

scheme is close to the well-known MS Birman’s method in the spectral theory of

self-adjoint operators. Conditions for discreteness of spectrum and positivity of the

Green’s operator are obtained. The result relates to the MS Birman’s result on the

necessary and sufficient condition for discreteness of spectrum of a polar-differential

operation. The results may be interesting for researchers in qualitative theory of

functional-differential equations and spectral theory of self-adjoint operators

​​​​​​​​


Перейти к списку публикаций